MathSciNet Relay Station
MathSciNet bibliographic data
MR2105045 60K35 (37N99 60B12 60F05 60K25 90B22)
Graham, Carl Functional central limit theorems for a large network in which customers join the shortest of several queues. Probab. Theory Related Fields 131 (2005), no. 1, 97–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement